# SDR J7SA2024050200392

- Difficulty date: April 21, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 6,644 hours, 4,545 cycles
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 1187
- Condition: Faulted
- Location: Trim Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM NML FAIL AND PTRIM BKP FAIL DURING TESTING. POWER CYCLING THE AIRCRAFT RESET THE ANNUNCIATORS. HOWEVER, ANNUNCIATORS RE-ILLUMINATED UPON RETESTING; PTRIM BKP FAIL TAKES ABOUT 3 SECONDS OF MOVEMENT TO TRIGGER. REPLACED FCE #1 IAW EMB 505 AMM 27-03-01. OPS CHECK GOOD.
